Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the length and area spectrum of analytic convex domains

Autor
Martin, P.; Ramirez, R.; Tamarit , A.
Tipus d'activitat
Article en revista
Revista
Nonlinearity
Data de publicació
2016-01
Volum
29
Número
1
Pàgina inicial
198
Pàgina final
231
DOI
https://doi.org/10.1088/0951-7715/29/1/198 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/103012 Obrir en finestra nova
URL
http://iopscience.iop.org/article/10.1088/0951-7715/29/1/198/meta;jsessionid=BC5505C0DF2DD77DAD02521E042CBE36.c1.iopscience.cld.iop.org Obrir en finestra nova
Resum
Area-preserving twist maps have at least two different (p, q)-periodic orbits and every (p, q)-periodic orbit has its (p, q)-periodic action for suitable couples (p, q). We establish an exponentially small upper bound for the differences of (p, q)-periodic actions when the map is analytic on a (m, n)-resonant rotational invariant curve (resonant RIC) and p/q is 'sufficiently close' to m/n. The exponent in this upper bound is closely related to the analyticity strip width of a suitable angular va...
Citació
Martín, P., Ramirez, R., Tamarit , A. On the length and area spectrum of analytic convex domains. "Nonlinearity", Gener 2016, vol. 29, núm. 1, p. 198-231.
Paraules clau
billiards, exponential smallness, twist maps
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

Arxius